# SDR DALA2014101505677

- Difficulty date: October 14, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 427-965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON RT WINDOW BELT BETWEEN BS 427-965.  SCRATCHES BLENDED OUT IAW SRM 53-05, FIG 111, ER/A 529358-14  REVISION ORIGINAL.
